# SDR AALA202403084007

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 73,772 hours, 28,463 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 33515099
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAILED. FLIGHT ATTENDANT PANEL MESSAGE EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FORWAERD LEFT. MAINTENANCE FOUND THE L1 DOOR SLIDE TO BE DEFECTIVE AND REPLACED THE SLIDE. (AALA202403083366) MAINTENANCE ALSO RE-PINNED WIRE 33-51-5099 AT GROUND BLOCK 2505VG (AALA202403084007). A SATISFACTORY BITE TEST OF THE EMERGENCY POWER SUPPLY UNIT WAS ACCOMPLISHED.
